Characterization of P-Semi Homogenous System of Difference Equations

Authors

  • Abdul Samad Ibrahim Hussein Department of mathematics, college of science, Mustansiriyah university, 10052 Baghdad, IRAQ.
  • Bassam Jabbar Al-Asadi Department of mathematics, college of science, Mustansiriyah university, 10052 Baghdad, IRAQ. https://orcid.org/0000-0003-1250-5236

DOI:

https://doi.org/10.23851/mjs.v34i1.1235

Keywords:

Difference equation, homogenous system, semi-homogenous, P-semi-homogenous

Abstract

The primary aim of this paper is to define new concepts of systems of difference equations. For A homogenous system x(n+1)=Ax(n) of difference equations, we define P-semi-homogenous of order and adjoint. This definition is generalized to (2x2)-semi-homogeneous system of difference equations of order, where is a positive integer number. We study all special cases of this definition and give some examples. Also, we give some characterizations of those definitions, the necessary and sufficient conditions for a homogenous system of difference Equations to be P-semi homogenous of order one or greater than one is given in theorems, as well as some examples and theorems.

Downloads

Download data is not yet available.

References

Saber E. An Introduction to difference equations, third edition, Springer ISBN 0-387-23059-9, 2000

Goldberg S. Introduction to difference equations New York: John Wiley & Sons, Inc.1958.

David L. J. difference equations with applications to queues, printed in the United States of America, 2002.

H. Deng, Y. He and J. Zhou, "Higher-order Difference Equations Including p-Laplacian Possess Infinitely Homoclinic Solutions," 2021 International Conference on Electronic Information Technology and Smart Agriculture (ICEITSA), 2021, pp. 284-290.

Crossref

Аль-Асади Б. Д.; О свойствах разностной системы. успехи современной науки, no.3, Tom 2, c.105-107, 2016.

Abed H. and Al-Asadi B. J. Characterization of homogeneous system of difference equations, Al-Mustansiriyah Journal of Science Al-Mustansiriyah Journal of Science, Volume 32, Issue 1, 2021.

Crossref

Эфендиева Э. А.; Об Одной Системе разностных уравнений высших порядков. ФДУ и их приложения, вы.4, с 92-94, 2002.

Lungelo K. N.; Difference Equations and Their Symmetries, A Dissertation Submitted to the Faculty of Science, University of the Witwatersrand, Johannesburg, in fulfillment of the requirements for the degree of Master of Science. September 26, 2014.

Downloads

Key Dates

Published

30-03-2023

Issue

Section

Original Article

How to Cite

[1]
A. S. I. Hussein and B. J. . Al-Asadi, “Characterization of P-Semi Homogenous System of Difference Equations”, Al-Mustansiriyah J. Sci., vol. 34, no. 1, pp. 71–76, Mar. 2023, doi: 10.23851/mjs.v34i1.1235.

Similar Articles

11-20 of 149

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)